A variant of the Newton-Kantorovich theorem for nonlinear integral equations of mixed Hammerstein type

Autor: Ezquerro Fernández, José AntonioGonzález Sánchez, DanielHernández Verón, Miguel Angel

Tipo de documento: Artículo de revista

Revista: Applied Mathematics and Computation. ISSN: 0096-3003. Año: 2012. Número: 18. Volumen: 218. Páginas: 9536-9546.

Texto completo open access 

JCR:
Edición:
Science  Área: MATHEMATICS, APPLIED  Quartil: Q1  Lugar área: 43/247  F. impacto: 1,349 

SCIMAGO:
SJR:
,988  SNIP: 1,306 

CIRC: GRUPO A - EXCELENCIA